# SDR CA130314003

- Difficulty date: February 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: C1486742005
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP POWER CAUTION ON APPROACH.  FLAPS STUCK AT SLIGHTLY BEYOND 15 DEGREES. ENGINEERS INTERROGATED CDS WITH NO FAULT CODES.  FLAP NVM RESET COMPLETED AND OPS CHECK OF THE FLAPS COMPLETED WITH NO FAULTS.  FLAP CONTROL UNIT REPLACED.
